Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S016117129300105X

A note on dilations and martingales

Mathematics Department, University of Charleston, 66 George Street, Charleston 29424, South Carolina, USA

Received 20 August 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin L. Jones, “A note on dilations and martingales,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 825-827, 1993. https://doi.org/10.1155/S016117129300105X.